I started taking it one week ago, 10mg a day. I feel sick after I take it and I feel rly puffy everyday. I hope this will pass.
11 Dec 2011
Hello Callmearon. Just wanted to add on to what Laurie has already mentioned. I answered a question such as yours just the other day. No, prozac is not known as a drug where weight is gain is an issue. I hope you find it a comfortable drug to be on, and that it works well for you. Very best to you,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i'm reading up on prozac cuz i'm starting it tomorrow and im curious to know what it does or how im going to feel. i mean i know that it ...
4 answers • 13 Aug 2009
I am about to start taking prozac for depression etc,i am already battling with weight gain now,is there any way i can take steps to avoid this or at ...
1 answer • 27 May 2010
prozac, but am terrified of the weight gain, i see some people do gain significant amounts of weight whilst on prozac.. Will I gain weight? because ...
4 answers • 1 Nov 2011
I was on prozac for about a year and it has helped a lot, me and my husband are now trying to have a baby so i stopped but unfortunately gained about ...
3 answers • 19 Aug 2012
my weight has shot up so much recently and seems to coincide with my medication being put up from 1 to 2 capsules a day . ive been on prozac for many ...
5 answers • 29 Apr 2013